# SDR UALA2011080304061

- Difficulty date: July 30, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,995 hours, 14,782 cycles
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ALL OIL PRESSURE INDICATION LOST.  AFTER 'A' CHECK ENG RUN SHUT DOWN NR 1 ENG LOST NR 2 OIL PRESSURE, SCAVENGE AND DIFFERENTIAL PRESSURE INDICATIONS.  RAN BOTH ENGINES NR 2 ENG INDICATIONS NEVER RETURNED.  FOUND CB C878 TRIPPED, RESET OPS NORMAL.
